View More View Less
  • 1 Tongji University Department of Mathematics Shanghai 200092 P. R. China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00
Let Pr denote an almost-prime with at most r prime factors, counted according to multiplicity. In this paper we show that the inequality
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\left\{ {\sqrt p } \right\} < p^{ - \tfrac{1} {{15.5}}}$$ \end{document}
has infinitely many solutions in primes p such that p + 2 = P4.
  • Ankeny, N. C., Representations of primes by quadratic forms, American J. Math., 74 (1952), 913–919.

    Ankeny N. C. , 'Representations of primes by quadratic forms ' (1952 ) 74 American J. Math : 913 -919.

    • Search Google Scholar
  • Balog, A., On the fractional part of pθ, Arch. Math. (Basel), 40 (1983), 434–440.

    Balog A. , 'On the fractional part of pθ ' (1983 ) 40 Arch. Math. (Basel) : 434 -440.

  • Bombieri, E. and Iwaniec, H., On the order of ζ(1/2 + it), Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4)13 (1986), no. 3, 449–472.

    Iwaniec H. , 'On the order of ζ(1/2 + it) ' (1986 ) 413 Ann. Scuola Norm. Sup. Pisa Cl. Sci : 449 -472.

    • Search Google Scholar
  • Chen, J. R., On the representation of a large even integer as the sum of a prime and the product of at most two primes, Sci. Sin., 16 (1973), 157–176.

    Chen J. R. , 'On the representation of a large even integer as the sum of a prime and the product of at most two primes ' (1973 ) 16 Sci. Sin : 157 -176.

    • Search Google Scholar
  • Green, B. and Tao, T., Restriction theory of the Selberg sieve with applications, J. de Théorie des Nombres de Bordeaux, 18 (2006), 147–182.

    Tao T. , 'Restriction theory of the Selberg sieve with applications ' (2006 ) 18 J. de Théorie des Nombres de Bordeaux : 147 -182.

    • Search Google Scholar
  • Green, B. and Tao, T., The primes Contain Arbitrarily Long Arithmetic Progressions, Annals of Math., 167 (2008), 481–547.

    Tao T. , 'The primes Contain Arbitrarily Long Arithmetic Progressions ' (2008 ) 167 Annals of Math : 481 -547.

    • Search Google Scholar
  • Halberstam, H. and Richert, H. E., Sieve Methods, Academic Press, London, 1974.

    Richert H. E. , '', in Sieve Methods , (1974 ) -.

  • Harman, G., On the distribution of {ie489-1} modulo one, unpublished.

  • Harman, G., On the distribution of {ie489-2} modulo one, Mathematika, 30 (1983), no. 1, 104–116.

    Harman G. , 'On the distribution of {ie489-2} modulo one ' (1983 ) 30 Mathematika : 104 -116.

  • Harman, G. and Lewis, P., Gaussian primes in narrow sectors, Mathematika, 48 (2001), no. 1–2, 119–135.

    Lewis P. , 'Gaussian primes in narrow sectors ' (2001 ) 48 Mathematika : 119 -135.

  • Harman, G., Prime-detecting Sieves, London Mathematical Society Monographs (New Series), vol. 33, Princeton University Press, Princeton, NJ, 2007.

  • Heath-Brown, D. R., Three primes and an almost-prime in arithmetic progression, J. London Math. Soc. (2), 23 (1981), 396–414.

    Heath-Brown D. R. , 'Three primes and an almost-prime in arithmetic progression ' (1981 ) 23 J. London Math. Soc : 396 -414.

    • Search Google Scholar
  • Iwaniec, H., Primes of the type φ(x, y) + A where φ is a quadratic form, Acta Arith., XXI (1972), 203–234.

    Iwaniec H. , 'Primes of the type φ(x, y) + A where φ is a quadratic form ' (1972 ) XXI Acta Arith : 203 -234.

    • Search Google Scholar
  • Iwaniec, H., Rosser’s sieve, in: Recent Progress in Analytic Number Theory II, 203–230, Academic Press, 1981.

    Iwaniec H. , '', in Recent Progress in Analytic Number Theory II , (1981 ) -.

  • Jia, C. H., Almost all short intervals containing prime numbers, Acta Arith., LXXVI.1 (1996), 21–84.

    Jia C. H. , 'Almost all short intervals containing prime numbers ' (1996 ) LXXVI.1 Acta Arith : 21 -84.

    • Search Google Scholar
  • Karatsuba, A. A. and Voronin, S. M., The Riemann zeta-function, de Gruyter Expositions in Mathematics 5, Walter de Gruyter Co., Berlin, 1992.

    Voronin S. M. , '', in The Riemann zeta-function, de Gruyter Expositions in Mathematics 5 , (1992 ) -.

  • Kaufman, R. M., The distribution of {ie490-1} (in Russian), Mat. Zametki, 26.4 (1979), 497–504.

    Kaufman R. M. , 'The distribution of {ie490-1} (in Russian) ' (1979 ) 26.4 Mat. Zametki : 497 -504.

    • Search Google Scholar
  • Kubilius, J. P., On a problem in the n-dimensional analytic theory of numbers, Viliniaus Valst Univ. Mokslo dardai Fiz. Chem. Moksly Ser.4 (1955), 5–43.

    Kubilius J. P. , 'On a problem in the n-dimensional analytic theory of numbers ' (1955 ) 4 Viliniaus Valst Univ. Mokslo dardai Fiz. Chem. Moksly Ser : 5 -43.

    • Search Google Scholar
  • K. Matomäki, A Bombieri-Vinogradov type exponential sum result with applications, J. Number Theory, 129 (2009), 2214–2225.

    Matomäki K. , 'A Bombieri-Vinogradov type exponential sum result with applications ' (2009 ) 129 J. Number Theory : 2214 -2225.

    • Search Google Scholar
  • Montgomery, H. L., Topics in Multiplicative Number Theory, Springer-Verlag, Berlin, 1971.

    Montgomery H. L. , '', in Topics in Multiplicative Number Theory , (1971 ) -.

  • Peneva, T. P., On the ternary Goldbach problem with primes p such that p + 2 are almost-prime, Acta Math. Hungar., 86 (2000), 305–318.

    Peneva T. P. , 'On the ternary Goldbach problem with primes p such that p + 2 are almost-prime ' (2000 ) 86 Acta Math. Hungar : 305 -318.

    • Search Google Scholar
  • Peneva, T. P. and Tolev, D. I., An additive problem with primes and almostprimes, Acta. Arith., 83 (1998), 155–169.

    Tolev D. I. , 'An additive problem with primes and almostprimes ' (1998 ) 83 Acta. Arith : 155 -169.

    • Search Google Scholar
  • Titchmarsh, E. C., The theory of the Riemann Zeta-function, Clarendon Press, Oxford, 1951.

    Titchmarsh E. C. , '', in The theory of the Riemann Zeta-function , (1951 ) -.

  • Todorova, T. L. and Tolev, D. I., On the distribution of αp modulo one for primes p of a special form, arXiv:Math.NT/0711.0171v2.

  • Tolev, D. I., On a theorem of Bombieri-Vinogradov type for prime numbers from a thin set, Acta Arith., 81.1 (1997), 57–68.

    Tolev D. I. , 'On a theorem of Bombieri-Vinogradov type for prime numbers from a thin set ' (1997 ) 81.1 Acta Arith : 57 -68.

    • Search Google Scholar
  • Tolev, D. I., Arithmetic progressions of prime-almost-prime twins, Acta. Arith., 88 (1999), 67–98.

    Tolev D. I. , 'Arithmetic progressions of prime-almost-prime twins ' (1999 ) 88 Acta. Arith : 67 -98.

    • Search Google Scholar
  • Tolev, D. I., Representations of large integers as sums of two primes of special type, Algebraic Number Theory and Diophantine Analysis, Walter de Gruyter, 2000, 485–495.

    Tolev D. I. , '', in Algebraic Number Theory and Diophantine Analysis , (2000 ) -.

  • Tolev, D. I., Additive problems with primes of special type, Acta Arith., 96 (2000), 53–88; Corr. Acta Arith.105(2002), 205.

    Tolev D. I. , 'Additive problems with primes of special type ' (2000 ) 96 Acta Arith : 53 -88.

    • Search Google Scholar
  • Vinogradov, I. M., Special variants of the method of trigonometric sums, Moscow, 1976.

    Vinogradov I. M. , '', in Special variants of the method of trigonometric sums , (1976 ) -.

  • Wu, J., Théorèmes généralisés de Bombieri-Vinogradov dans les petits intervalles, Quart. J. Math. Oxford Ser. (1), 44 (1993), 109–128.

    Wu J. , 'Théorèmes généralisés de Bombieri-Vinogradov dans les petits intervalles ' (1993 ) 44 Quart. J. Math. Oxford Ser : 109 -128.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)